MAUDE Adverse Event Report: COVIDIEN PRECISION PRM 16FR CATH SECURE; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN PRECISION PRM 16FR CATH SECURE; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number PP16SD
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested but to date has not yet been provided.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported a portion of the foley catheter was retained inside of the patients bladder.The foley was inserted by a provider.
 
Additional Manufacturer Narrative
Submit date: 30-may-2019.Additional incident details were provided by the initial reporter and added.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One decontaminated incomplete sample was received at the plant for the investigation.The sample received was a of portion of the device and not the complete product.A visual inspection found the sample was cut in half.As a result, we were unable to confirm the reported issue because the body of the catheter was not provided.Because the reported issue could not be confirmed we were unable to determine the root cause.No corrective actions are deemed necessary at this moment.The process is running according to product specifications meeting quality acceptance criteria will be keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
PRECISION PRM 16FR CATH SECURE
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8625200
Report Number9612030-2019-02182
Device Sequence Number2387291
Product Code KNX
UDI-Device Identifier10884521029699
UDI-Public10884521029699
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPP16SD
Device Catalogue NumberPP16SD
Device Lot Number1904334464
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/08/2019
05/08/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date05/30/2019
09/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;